MathSciNet Relay Station
MathSciNet bibliographic data
MR2451124 90C33 (65K10 90C52)
Li, Dong-Hui; Nie, Yi-Yong; Zeng, Jin-Ping; Li, Qing-Na Conjugate gradient method for the linear complementarity problem with $S$-matrix. Math. Comput. Modelling 48 (2008), no. 5-6, 918–928.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement